| Model Number |
7055-90 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Codes |
Undesired Nerve Stimulation (1980); Pain (1994); Nerve Proximity Nos (Not Otherwise Specified) (2647)
| Date of Event |
10/22/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is a malpositioned implant breaching the neuroforamen.
Event or Problem Description
In (b)(6) 2016, the patient underwent a right side si joint arthrodesis where three implants were placed.The patient reported right leg pain following the surgery.The surgeon determined that the most cranial right side implant had slightly breached the neuroforamen and was irritating the nerve root.A few days after the initial surgery, the surgeon performed a revision surgery where the cranial implant was removed and replaced with a shorter implant.The patient's leg pain resolved following the revision surgery.